1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
  1. Coconut
    Today, Tree was prescribed sertraline hydrochloride (Lustral), 25mg per day.

    The psychiatrist feels that Tree may be suffering from chronic fatigue syndrome, although his symptoms seem to be a combination of:

    1. Attention deficit hyperactivity disorder (Predominantly inattentive type)
    2. Chronic fatigue syndrome
    3. Depersonalisation disorder
    4. Post-traumatic stress disorder
    Tree has previously been on antidepressants following a severe bout of depression in 2005/2006 and his father's death:

    • Venlafaxine (serotonin-noradrenaline reuptake inhibitor). Side-effects included dizziness, migraine and inability to urinate.
    • Citalopram (selective serotonin reuptake inhibitor). A major side-effect was dizziness upon looking from side-to-side.
    Neither were effective in treating his depression which seemed to subside by itself...

    Tree is sceptical about this new treatment, but he will temporarily accept it until his appointment next week. He feels methylphenidate may be of benefit but we shall see.

Comments

  1. Coconut
    Day two of this treatment. No improvement in symptoms.

    Feeling nauseous, twitchy and slightly dizzy. Twitches are not unlike those felt on cannabis or high doses of caffeine (200mg). Sensation of pressure on the head, especially around the eyes and temples. These are likely caused by the sertraline, however Tree will wait for a couple of days before being able to say they are undoubtedly side-effects.
  2. Coconut
    Day seven of sertraline treatment. Twitches are present, albeit hardly noticeable. As Tree yawns every couple of minutes he is displeased that another side-effect of sertraline is feeling as though his stomach is trying to expel itself every time he yawns.

    Unpleasant to say the least.

    Appointment with the psychiatrist again tomorrow. A diagnosis has still not been reached but Tree is determined to try a stimulant - this is frankly unbearable.
To make a comment simply sign up and become a member!